Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 452689, 21 pages
http://dx.doi.org/10.5402/2011/452689
Research Article

Linearization of Two Second-Order Ordinary Differential Equations via Fiber Preserving Point Transformations

School of Mathematics, Institute of Science, Suranaree University of Technology, Nakhon Ratchasima 30000, Thailand

Received 1 July 2011; Accepted 4 August 2011

Academic Editor: M. Escobedo

Copyright Β© 2011 Sakka Sookmee and Sergey V. Meleshko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sakka Sookmee and Sergey V. Meleshko, “Linearization of Two Second-Order Ordinary Differential Equations via Fiber Preserving Point Transformations,” ISRN Mathematical Analysis, vol. 2011, Article ID 452689, 21 pages, 2011. https://doi.org/10.5402/2011/452689.